# SDR SWAA2023051142918

- Difficulty date: April 28, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 221DF FOUND DELAMINATED: P/N 141A5810-59<[01] RECEIVED MAIN CABIN FLOOR PANEL 221DF P/N 141A5810-59; PANEL WILL BE INSTALLED ON T/C TTG8Q00JCQTE;[02] VERIFIED STEP 1
